It is currently Tue Aug 22, 2017 7:25 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Wed Jan 09, 2013 1:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
What I saw was this....you tried to quit cold turkey, you hit a wall, you backed up, regrouped and decided to taper. In my opinion, that's an incredibly smart move.

As for your warrior bravado being damaged.....why do you think that? IMO, you looked failure straight in the face and instead of giving in and going back to drugs, you sucked it up and decided to taper. You sound like a warrior to me because you didn't give up!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 09, 2013 2:41 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sun Jan 06, 2013 11:03 am
Posts: 233
Krazy you've got nothing to be ashamed of. Nothing at all. Your life necessarily cannot take the requirements of a straight cold turkey. If my job required me to use my brain or do more than the basis minimum I'd be right in the seat next to you. I like the idea of tapering and would have went that route had I discovered this earlier. Hole punch method & the liquid taper both look like excellent options to help you reach your goals. I've learned this isn't a quick Sprint. There is no easy way. Something that works for one person will not always be the case for the next. What you should do, and deserve to do is get the you didn't make your goal, I failed mentality and kick it to the curb. This is a marathon. Taper for awhile, get your dose very low, stay dedicated to trying and do your absolute best not to have any cheat days. Set up a week or two in the future if possible where you can lower your responsibilites to a very manageable level, and hop off at that point. You've already experienced the worst. The head of the beast. You know what will work for you now. Be happy and confident. You didn't lose, you just took another tactic. A much smarter tactic. I wish you the absolute best buddy. Update us frequently with how the taper goes.

WantToBeFREE


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 09, 2013 11:15 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
KrazyGreen,,,,,, :D thankyou....seriously, that's probably the nicest compliment
Ive ever gotten from someone I didn't know very well.....

Isn't it crazy how we all kinda have this unbreakable BOND? you know, cuz we've danced with the devil himself??
thankyou,,,,

and Romeo / wanttobefree are both right,, in everything they are telling you, too!!!!!

We are all here for ya
.
ROMEO SAYS...
""you tried to quit cold turkey, you hit a wall, you backed up, regrouped and decided to taper. In my opinion, that's an incredibly smart move. """


Absolutely!!!! you ARE right, you coulda went out and got some pills or anything else to "take the edge off" which we ALL know is a slippery slope right back into hell,,, and dancing with the devil, yet again. Only what happened whenever I tried to quit opiates before,,,,, I was always WORSE each time I started up again, even if I only quit a day or two. I never understood it, but that's how it was for me.


WANTTOBEFREE says
This is a marathon. Taper for awhile, get your dose very low, stay dedicated to trying and do your absolute best not to have any cheat days.

YES.... It IS a marathon,,, This line reminds me of one of my FAVORITE QUOTES

''the race is long, and in the end it's only with yourself"


You didn't lose, you just took another tactic. A much smarter tactic.


and this line is exactly what I think, too.
WE all have a different PATH,,,,,, we can't compare, it just doesn't work that way. yes, we've ALL had a problem with opiates,
but each one of our addictions was different, and so will our recovery be.

That's all I've got for tonight....... I just want to say,,, Stay strong and be true to YOURSELF.........
being on suboxone a lil longer isn't such a bad thing.
we don't have to look very far at all to see someone in a much worse spot then we are in ourselves....
I tell myself that all too often!!!

good luck friend :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject: wow
PostPosted: Thu Jan 10, 2013 12:46 pm 
Offline
Power Poster
Power Poster

Joined: Sat Sep 15, 2012 1:28 am
Posts: 89
man, it is horrible. I just read your thread. The first 2-3 weeks were horrible and I had days where I took a .5 or a .25mg sliver. (Its crazy how going without sub for a week to 10 days at least for me and .5 or .25 makes everything feel so much better. I guess its all relative. But I am scared I go back on Monday and my mind is a mess too It does get better but the depression and the malaise is still here several weeks later. I have been reading posts about Adderall helping with the drive and determination. It sounds like another can of worms but at this point something has got to give. I dont mean to spike your post just to say I think a slow taper is the way to go. I would go back for a taper myself if it were an option for me seeing as how i am down to .25mg every 2nd or 3rd day now.

God Speed,


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 10, 2013 5:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Hi krazygreen, I just had a chance to read through your thread thoroughly for the first time. I really identified a lot with what you said in your original post, and I do believe that Sub seriously takes a bite out of one's drive and zest for life (it does for me, anyway).

One thing I did want to point out is that I think your bad cold had a lot to do with how you were feeling (body aches, stuffy nose). Even at 6mg/per day you have a LOT of Sub built up in your system. It takes 9 days for a single dose to be cleared from the body, but since we dose every day more bupe "stacks" on top of the bupe that is still there. (There is a chart showing this in the dosing discussion section). The point is unless you taper below 1mg or so WD won't start until at least day 3.

Anyway, it sounds like your on a schedule now, and you're working with a doctor, which is great because you should be able to get clonidine or whatever else you might need when you are ready to jump again. Dont forget, this is a process not an all or nothing gamble. I wish you the best, and keep us posted on how you're doing.
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group